Health knowledge made personal
WellPage for New Antihistamine
+ Bookmark › Share
Go
Search posts:

New Antihistamine - Articles

A New Antihistamine Named Bilastine by Neil Kao Medical Doctor Posted Mon 13 Jul 2009 11:36pm Bilastine is a new antihistamine that is beinginvestigated around the world. Bilastine will be taken orally for allergic rhinitis and in eye drops for allergic conjunctivitis. Bilastine has been approved in a few European countries. However, bilastine is not approved for use in the U.S. yet. The manufacturer,FaesFarma, has partnered with Inspire ... Read on »
Antihistamine Use Linked to Extra Pounds by Medline Plus Posted Wed 25 Aug 2010 10:04am Wednesday, August 25, 2010    By Amy Norton NEW YORK (Reuters Health) - People who use prescription antihistamines to relieve allergy symptoms may be more likely than non-users to carry excess pounds, a new study suggests, although the significance of the connection is not ye ... Read on »
Antihistamine Use Linked t ... by John R. Posted Mon 30 Aug 2010 10:28pm Antihistamine Use Linked to Extra Pounds More epidemiological stupidity. Isn't it obvious that chronically ill people might get less exercise and thus gain weight? They obviously want to blame the remedy instead of the illness for weight gain but rightly chicken out in the end People who use prescription antihistamines to relieve alle ... Read on »
Antihistamine Effects by FitBuff Brandon Patient Expert Posted Wed 14 Jul 2010 4:49am Introduction Chronic pill poppers really get on my nerves. Almost every time I've been on some medication (unless it's very serious stuff) I almost always miss out on taking a pill during the entire 'course'. Just for kicks, and in awareness of the prescription drug abuse that's so rampant these days. Instead, a w ... Read on »
Allergic to Antihistamines---really! by Poh Tin Tan Posted Wed 26 Oct 2011 12:00am Gregory Lawton, MD, Pediatrics, Sep 27, 2011 During the first recess on the first day in the first year of the first school (approximately 80,000 BC), an impressively hirsute Neanderthal pushed a smaller, more studious Neanderthal to the ground before depositing him into a trash container. The same thing happed on the second day, only before a ... Read on »
What is Xyzal? What forms is Xyzal available? by Neil Kao Medical Doctor Posted Sat 13 Jun 2009 12:26am I have been asked a lot recently about levocetirizine (trade nameXyzal(click here for the FDA's summary)) by patients, the general public, and many health care professionals. I will summarize what I know about Xyzal. It has been availab le in many other countries for at least 5 years, although it is not always sold under the trade name of Xyzal. ... Read on »
Do Antihistamines Cause Cancer? by Steven S. Healthy Living ProfessionalComplimentary & Alternative Medicine Posted Sat 14 Aug 2010 6:02am Research published in Science News (1994) raises the question of whether antihistamines taken for allergies may be linked to cancer. Studies in mice have shown that antihistamines promote the growth of malignant tumors. Scientists at the University of Manitoba believe that the use of various medications, including antihistamines and ... Read on »
Antihistamines Can Worsen MS-Related Fatigue by stuart Patient Expert Posted Wed 14 Jan 2009 8:24pm 1 Comment Info providedByJulie Stachowiak, Ph.D., About.com Updated: July 18, 2008 Fatigue Can Be a Side Effect of These Antihistamine Medications Fatigue and Multiple Sclerosis Most of us withMultiple Sclerosis (MS) suffer fromfatigue. In fact, an estimated 70% of people with MS say that fatigue is their most disabling symptom. While ... Read on »
Is Allegra a good antihistamine? by Neil Kao Medical Doctor Posted Sat 13 Jun 2009 12:26am 1 Comment Allegra is the trade name for the generic medication called fexofenadine.Therefore, they are the same thing. Allegra has been available for several years longer than the generics, which entered the marketpl ace about October of 2006.(Photo courtesy of PDR). Note generics will not have the same markings on the pills as branded medications. Whe ... Read on »
Why antihistamines can worsen restless leg syndrome by Dr. John Z. Medical Doctor Posted Tue 18 Nov 2008 7:04am People with restless leg syndrome often have found that sleep-inducing allergy drugs (commonly antihistamines) worsen their symptoms. Now, researchers at the Johns Hopkins University School of Medicine have discovered a possible reason for that and help explain why RLS in general interferes with sleep but doesn’t seem to result in daytime drowsines ... Read on »